MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 DXTEND GLENOSPHERE ECC D42MM; JRN : SHOULDER GLENOSPHERE

DEPUY IRELAND - 9616671 DXTEND GLENOSPHERE ECC D42MM; JRN : SHOULDER GLENOSPHERE
Catalog Number 130760042
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the central screw on glenosphere broke and dislocated from implant construct.It was replaced , as well as, one of the screws and the poly.The glenosphere was dislocated from the implant construct.Glenosphere was replaced, as was one of the screws and the poly.Doi: (b)(6) 2019.Dor: (b)(6) 2023.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code:130760042, lot - 5328080, and no non-conformances / manufacturing irregularities were identified as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a manufacturing record evaluation (nc search) was performed for the finished device product code:130760042, lot - 5328080, and no non-conformances / manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Please clarify, was the glenosphere fractured? no.B.Was there any suggestion by anyone indicating that there was or may be a deficiency with the dxtend screw lock d4.5x36mm? if yes, please provide details.Possibly wasn't seated all the way.

Brand Name
DXTEND GLENOSPHERE ECC D42MM
Common Device Name
JRN : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18182566
Report Number1818910-2023-23798
Device Sequence Number15366870
Product Code HSD
UDI-Device Identifier10603295027751
UDI-Public10603295027751
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number130760042
Device Lot Number5328080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer11/28/2023
12/01/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date11/29/2023
12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND SCREW LOCK D4.5X36MM; DXTEND STAND PE CUP D42 +6MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale